Volume 46 , issue 3$-$4 ( 1994 )back
Two estimates for integral means of analytic functions in the unit disc63$-$65
Stojan Duborija

Abstract

In this note two estimates for integral means of analytic functions in the unit disc are obtained. It is also shown that both estimates are sharp.

Creative Commons License

Keywords: Integral mean.

MSC: 30A10

Some discussions related to disjoint Ber's subplanes67$-$69
Milan Janić

Abstract

A projective plane $\Cal P_m$ is a Ber's subplane of a finite projective plane $\Cal P_n$ if every point and line of $\Cal P_n\setminus\Cal P_m$ is incident to some line and some point, respectively, of $\Cal P_n$. It is known that the order of the plane $\Cal P_n$ and its Ber's subplane $\Cal P_m$ satisfy the equation $n=m^2$. In this article we prove some properties of finite projective planes $\Cal P_n$ having disjoint Ber's subplanes covering it.

Creative Commons License

Keywords: Projective plane, Ber's subplane.

MSC: 51E15

On a subfamily of $p$-valent functions with negative coefficients71$-$75
S. R. Kulkarni, M. K. Aouf, S. B. Joshi

Abstract

Sharp results concerning coefficients, distortion theorem and the radius of convexity for the class $P_p^*(\alpha,\beta,\xi)$ are determined. Furthermore it is shown that the class $P_p^*(\alpha,\beta,\xi)$ is closed under convex linear combinations. The extreme points of $P_p^*(\a,\b,\xi)$ are also determined.

Creative Commons License

Keywords: $p$-valent function, distortion theorem, radius of convexity.

MSC: 30C45

A fixed point theorem in Banach spaces over topological semifields77$-$79
Slobodan Č. Nešić

Abstract

Let $X$ be a Banach space over a topological semifield and $T_1$, $T_2\:X\to X$ two maps satisfying the condition (1). Then $T_1$ and $T_2$ have a common fixed point.

Creative Commons License

Keywords: Banach space over a topological semifield, common fixed point, Cauchy sequence, sequentially complete metric space.

MSC: 54H25; 47H10

Pre-Lindelöf quasi-pseudo-metric and quasi-uniform spaces81$-$87
H.-P. A. Künzi, M. Mršević, I. L. Reilly, M. K. Vamanamurthy

Abstract

When the finiteness condition in the definition of precompactness is replaced by countability, a new notion in the class of quasi-uniform spaces is introduced, and we call it {ıt pre-Lindelöfness}. Some properties of pre-Lindelöf spaces, in particular in the subclass of quasi-pseudo-metric spaces, are investigated.

Creative Commons License

Keywords: Quasi-pseudo-metric, quasi-uniform, (hereditarily) Lindelöf, (hereditarily) precompact, (hereditarily) pre-Lindelöf, separable.

MSC: 54E15; 54E99, 54D20

On locally subadditive functions89$-$92
Slavko Simić and Stojan Radenović

Abstract

We define locally (on $C\subset R^2$) subadditive functions $f$, $f\:C\to R$, by $$ f(x_1+x_2,y_1+y_2)\leq f(x_1,y_1)+f(x_2,y_2),\quad(x_1,y_1),(x_2,y_2)ın C, $$ where $C$ is some cone in $R^2$. The purpose of the paper is to find explicit form of such functions.

Creative Commons License

Keywords: (Locally) subadditive function.

MSC: 26B25

Binary sequences without $0\undersetbrace{k-1}\to{11\dots11}0$ for fixed $k$93$-$98
Rade Doroslovački

Abstract

The paper gives a special construction of those words (binary sequences) of length $n$ over alphabet $\{0,1\}$ in which the subword $0\undersetbrace{k-1}\to{11\dots11}0$ is forbidden for some natural number~$k$. This number of words is counted in two different ways, which gives some new combinatorial identities.

Creative Commons License

Keywords: Subword.

MSC: 05A15

On the convergence of a multicomponent three level alternating direction difference scheme99$-$103
Boško S. Jovanović

Abstract

A multicomponent alternating direction finite difference scheme for solving the wave equation with several variables is considered. Its stability and convergence are investigated in the case when the solution of the initial-boundary value problem belongs to a Sobolev space.

Creative Commons License

Keywords: Finite difference scheme, wave equation.

MSC: 65M15; 65Y05

A solution to the parts explosion problem in (Lispkit) LISP/SQL language105$-$112
Nenad Mitić

Abstract

In this paper a new approach to resolving the parts explosion problem [1] will be presented. The parts explosion problem is well known as a problem that is beyond the capabilities of classical relational algebra. This problem can not be solved in a natural way in an SQL system by means of recursive calls, because SQL does not support recursion in a classical sense. Suggested solution is recursive and it is based on a different concept of a result of an SQL query embedded in a programming language.

Creative Commons License

Keywords: Explosion problem, LISP/SQL.

MSC: 68N15